Alert archive / Nevada / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 22, NWS Reno, NV

July 14, 2008Storey County, Washoe County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at Jul 14, 2008, 4:45 PM PDT for Storey County, Washoe County, Nevada. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2008, 4:45 PM PDT (23:45 UTC)
Expired
Jul 14, 2008, 5:45 PM PDT
In force
60 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

Counties Storey County, NV, Washoe County, NV

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2008-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2008-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KREV 142347
SVRREV
NVC029-031-150045-
/O.NEW.KREV.SV.W.0022.080714T2345Z-080715T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
445 PM PDT MON JUL 14 2008

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN STOREY COUNTY IN WESTERN NEVADA...
  THIS INCLUDES THE CITY OF VIRGINIA CITY...
  SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA...

* UNTIL 545 PM PDT

* AT 442 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NV
  341 AT WASHOE-STOREY CO LINE...OR ABOUT 7 MILES NORTHWEST OF
  VIRGINIA CITY...AND MOVING NORTHEAST AT 3 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GEIGER GRADE BY 450 PM PDT...
  5 MILES NORTH OF VIRGINIA CITY BY 450 PM PDT...
  NV 341 AT WASHOE-STOREY CO LINE BY 520 PM PDT...
  7 MILES SOUTH OF LOCKWOOD BY 545 PM PDT...

THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
19 AND 22.

LAT...LON 3955 11968 3938 11950 3926 11974 3940 11989
TIME...MOT...LOC 2345Z 231DEG 3KT 3938 11972

$$

HOON
3 follow-up statements
000 
WWUS55 KREV 150007
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
503 PM PDT MON JUL 14 2008

NVC029-031-150045-
/O.CON.KREV.SV.W.0022.000000T0000Z-080715T0045Z/
STOREY NV-WASHOE NV-
503 PM PDT MON JUL 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT
FOR SOUTH CENTRAL WASHOE AND SOUTHWESTERN STOREY COUNTIES...

AT 454 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GEIGER GRADE 
NV 341 AT WASHOE-STOREY CO LINE...OR ABOUT 6 MILES NORTHWEST OF VIRGINIA
CITY...MOVING NORTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GEIGER GRADE BY 505 PM PDT...
  NV 341 AT WASHOE-STOREY CO LINE BY 515 PM PDT...
  7 MILES SOUTH OF LOCKWOOD BY 535 PM PDT...

THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
19 AND 22.

THIS STORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WATCH FOR
PONDING WATER ON AREA ROADWAYS AND ROCK SLIDES...INCLUDING THE STEEPER 
SLOPES ALONG GEIGER GRADE BETWEEN VIRGINIA CITY AND THE MOUNT ROSE HIGHWAY. 
DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS...AND BE AWARE OF ANY
ROCKS AND DEBRIS THAT MAY HAVE WASHED ONTO THE HIGHWAY.

LAT...LON 3955 11968 3938 11950 3926 11974 3940 11989
TIME...MOT...LOC 0003Z 231DEG 3KT 3939 11970

$$

HOON
000 
WWUS55 KREV 150033
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
532 PM PDT MON JUL 14 2008

NVC029-031-150045-
/O.CON.KREV.SV.W.0022.000000T0000Z-080715T0045Z/
STOREY NV-WASHOE NV-
532 PM PDT MON JUL 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT
FOR SOUTH CENTRAL WASHOE AND WEST CENTRAL STOREY COUNTIES...

AT 527 PM PDT...WEATHER SERVICE RADAR INDICATED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...AND 
DAMAGING WINDS NEAR 60 MPH.  THIS STORM WAS LOCATED NEAR 
LOCKWOOD...OR ABOUT 9 MILES NORTH OF VIRGINIA CITY...MOVING 
NORTHEAST AT 3 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOCKWOOD BY 545 PM PDT...

THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
19 AND 22.

THIS STORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WATCH FOR 
PONDING WATER ON AREA ROADWAYS AND ROCK SLIDES...INCLUDING THE 
STEEPER SLOPES ALONG GEIGER GRADE BETWEEN VIRGINIA CITY AND THE 
MOUNT ROSE HIGHWAY. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY 
RAINS...AND REMEMBER TO TURN ON THEIR HEADLIGHTS.

LAT...LON 3955 11968 3953 11966 3947 11959 3946 11959
      3941 11953 3940 11954 3936 11967 3946 11976
TIME...MOT...LOC 0032Z 231DEG 3KT 3944 11966

$$
CS
000 
WWUS55 KREV 150045
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
544 PM PDT MON JUL 14 2008

NVC029-031-150054-
/O.EXP.KREV.SV.W.0022.000000T0000Z-080715T0045Z/
STOREY NV-WASHOE NV-
544 PM PDT MON JUL 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WASHOE AND WEST
CENTRAL STOREY COUNTIES EXPIRES AT 545 PM PDT...

THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 
HOWEVER...STRONG THUNDERSTORMS WILL REMAIN IN THE AREA THROUGH AT 
LEAST 615 PM PDT...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY 
LIGHTNING...AND BRIEF HEAVY RAINS.

TRAVELERS ON I-80 EAST OF SPARKS WILL ENCOUNTER HEAVY RAINFALL AND 
PONDING WATER. SLOW DOWN AND TURN ON YOUR HEADLIGHTS IF DRIVING 
THROUGH HEAVY RAIN.

IF YOU OBSERVED ANY WIND DAMAGE...LARGE HAIL...OR FLOODING FROM THE
STORM EARLIER...REPORT IT TO THE NATIONAL WEATHER SERVICE IN RENO.
CALL OUR OFFICE AT 775-673-8100. YOUR REPORTS HELP US IMPROVE OUR
WARNING PROCESS.

LAT...LON 3955 11968 3953 11966 3947 11959 3946 11959
      3941 11953 3940 11954 3936 11967 3946 11976
TIME...MOT...LOC 0044Z 231DEG 3KT 3945 11965

$$
CS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:18 PM PDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 14, 3:18 PM PDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
318 PM PDT MON JUL 14 2008

.SHORT TERM...
SCATTERED...VERY SLOW MOVING SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
NEAR THE SIERRA CREST SOUTH OF LAKE TAHOE...WITH ISOLATED CONVECTION
ELSEWHERE. THE CONCERN WITH STORMS SOUTH OF TAHOE IS HEAVY RAIN
WITH SLOW MOVEMENT AND RADAR STORM PRECIP ESTIMATES OF 1 TO 1.5 INCH
INDICATED THROUGH 3 PM. THE CONCERN FOR STORMS ELSEWHERE...ESPECIALLY
OVER NORTHWEST LASSEN COUNTY (NORTH OF EAGLE LAKE)...IS OUTFLOW WINDS
COMBINED WITH ISOLATED LIGHTNING STRIKES. THE RAWS AT ASH VALLEY
OVER FAR NORTHERN LASSEN COUNTY HAD A TEMPERATURE/DEWPOINT SPREAD
OF 62 DEGREES AT 2 PM...MORE THAN SUFFICIENT TO DROP SOME VERY
GUSTY WINDS WITH THUNDERSTORMS.

CONVECTIVE ACTIVITY WILL BE WANING AFTER THIS EVENING AS SOUTHWEST
FLOW ALOFT INCREASES WITH ENERGY MOVING INTO THE NORTHWEST STATES.
THE INCREASED SOUTHWEST FLOW ALOFT IN SUMMERTIME MEANS DRIER AND
MORE STABLE ATMOSPHERIC CONDITIONS...WHICH WILL CONTINUE THROUGH
AT LEAST THURSDAY. THE SLIGHT CHANCE OF THUNDERSTORMS WILL BE
CONFINED TO SOUTH OF A BRIDGEPORT TO WALKER LAKE LINE TUESDAY
AFTERNOON AND EVENING. HOWEVER...WHILE THUNDERSTORMS ACTIVITY WILL
BE WANING...STRONGER WESTERLY FLOW IN THE AFTERNOON AND EVENING
WILL LIKELY THROW MORE HAZE AND SMOKE OUR WAY THROUGH LATE WEEK.
SORRY FOLKS...BUT UNTIL THE NORTHERN CALIFORNIA FIRES ARE WELL IN
HAND THERE WILL BE AN AMPLE SUPPLY OF SMOKE TO SEND OUR WAY.

.LONG TERM...FRIDAY THROUGH MONDAY...
LITTLE CHANGE WAS MADE TO EXTENDED FORECAST WHICH WILL KEEP TEMPS
ABOVE NORMAL THRU EARLY NEXT WEEK WITH SOME VALLEYS IN W-CNTRL NV
TOPPING 100 DEGREES. RIDGE OVER THE FOUR CORNERS REGION AND ERN
GREAT BASIN IS EXPECTED TO REMAIN NEARLY STATIONARY THRU THE WEEKEND
AND MAY DRIFT A BIT EAST AS NEXT TROF OR UPPER LOW APPROACHES THE
WEST COAST. OVERALL MODEL GUIDANCE HAS NOT BEEN VERY CONSISTENT ON
STRENGTH OF RIDGE AND WHERE NEXT UPSTREAM TROF WILL TRACK...BUT
WITHOUT ANY MAJOR JET ENERGY THE RIDGE IS MORE LIKELY TO WIN OUT AND
DELAY THE ARRIVAL OF THE NEXT TROF OR CLOSED LOW. THEREFORE NO TSTMS
WERE ADDED AT THIS TIME BUT MONDAY MAY BEAR WATCHING FOR POSSIBLE
CONVECTION...ESPECIALLY IF THE ECMWF SOLUTION OF A CLOSER APPROACH
OF THE LOW INTO NRN CA VERIFIES. MJD
&&

.AVIATION...
SMOKE AND HAZE CONDITIONS HAVE IMPROVED SOMEWHAT TODAY WITH VSBY
CURRENTLY AT OR ABOVE 6 SM. HOWEVER...INCREASED WEST WINDS LATER
TODAY AND UNSTABLE CONDS WILL RAISE THE POSSIBILITY OF NEW SMOKE
PLUMES CARRIED IN FROM THE ACTIVE FIRES NEAR BLUE CANYON AND
BUTTE/PLUMAS/TEHAMA COUNTIES IN NERN CA. RIDGE LEVEL AND 700 MB
WINDS EXPECTED TO BECOME WEST BY THIS EVENING...WHICH WILL LIKELY
PRODUCE VSBY THIS EVENING AND LATER TONIGHT SOMEWHAT LOWER THAN
YESTERDAY. WILL MENTION PREDOMINANT VSBY 5-6SM AFTER 02Z FOR THE
KRNO-KTVL-KTRK SITES. ONE OF MORE OF THESE SITES MAY SEE VSBY DROP
TO 3 OR 4 MILES AT TIMES LATE TONIGHT THRU TUES MORNING. ONE
UNCERTAINTY IS WHETHER OUTFLOW WINDS AND RAIN FROM SHOWERS AND TSTMS
WILL PROVIDE A PERIOD OF REDUCED SMOKE COVERAGE THROUGH PART OF THE
EVENING.

ISOLD-SCT SHWRS/TSTMS EAST OF THE SIERRA WILL SPAWN A FEW SHORT
LIVED OUTFLOW-INDUCED CELLS IN PARTS OF WRN NV AND NERN CA THRU 03Z
THIS EVENING MAINLY SOUTH AND WEST OF A CEDARVILLE TO PYRAMID LAKE
TO FALLON LINE. LOCALLY HEAVY RAIN...SMALL HAIL AND OUTFLOW OR
DOWNDRAFT GUSTS OF 40-50 MPH WILL BE MAIN THREATS FROM THE STRONGER
CELLS. MJD
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

HTTP://WEATHER.GOV/RENO

In the hours before

Special weather statement, Jul 14, 2:12 PM PDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
212 PM PDT MON JUL 14 2008

CAZ072-073-NVZ001-003-142230-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL
AND SOUTHERN LYON COUNTIES-MONO-
212 PM PDT MON JUL 14 2008

...THUNDERSTORMS TO AFFECT A PORTION OF HIGHWAY 395 FROM
GARDNERVILLE TO COLEVILLE...

AT 210 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
AN AREA OF THUNDERSTORMS EXTENDING FROM WOODFORDS TO TOPAZ LAKE TO
WALKER...MOVING NORTHEAST AT 10 MPH.

FREQUENT DEADLY LIGHTNING...LOCALLY HEAVY RAIN WITH RAINFALL AMOUNTS
OF UP TO ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN
ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF 30 TO
40 MPH... ARE EXPECTED WITH THE STRONGER STORMS.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXPECT PONDING OF
WATER ON AREA ROADS INCLUDING HIGHWAY 395 BETWEEN GARDNERVILLE AND
COLEVILLE...HIGHWAY 88 BETWEEN PICKETTS JUNCTION AND MINDEN...AND
HIGHWAY 89 BETWEEN WOODFORDS AND TOPAZ INCLUDING MONITOR PASS. IN
AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS
SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY
RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.

MJD
Special weather statement, Jul 14, 2:50 PM PDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
250 PM PDT MON JUL 14 2008

CAZ073-142315-
MONO-
250 PM PDT MON JUL 14 2008

...HEAVY RAINFALL OVER TIOGA PASS...

AT 247 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR TIOGA PASS...OR 8 MILES SOUTHWEST OF LEE
VINING...MOVING NORTH AT 5 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS UP TO ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
SMALL PEA OR MARBLE SIZE HAIL...ARE EXPECTED WITH THIS STORM.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON HIGHWAY 120 BETWEEN LEE VINING AND TIOGA PASS. ANYONE DRIVING
OVER THIS PASS TO OR FROM YOSEMITE NATIONAL PARK SHOULD SLOW DOWN
AND USE EXTRA CAUTION. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES
ARE POSSIBLE.

STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/RENO ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

MJD
Local storm report, Jul 14, 3:56 PM PDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
356 PM PDT MON JUL 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             RENO                    39.54N 119.82W
07/14/2008  E0.75 INCH       WASHOE             NV   TRAINED SPOTTER

            3/4 INCH HAIL REPORTED AT MCCARREN AND KIETZKE IN RENO

&&

KMOZLEY
Special weather statement, Jul 14, 3:57 PM PDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
357 PM PDT MON JUL 14 2008

CAZ071-142330-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
357 PM PDT MON JUL 14 2008

...STRONG THUNDERSTORM NORTH OF EAGLE LAKE...

AT 352 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM 18 MILES SOUTHEAST OF NUBIEBER...AND MOVING
EAST AT 10 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF ONE HALF
TO ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...
SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF UP TO 55
MPH...ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.

SNYDER
Special weather statement, Jul 14, 4:33 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
433 PM PDT MON JUL 14 2008

CAZ071-150015-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
433 PM PDT MON JUL 14 2008

...STRONG THUNDERSTORM WITH HEAVY RAIN CONTINUES NORTH OF EAGLE
LAKE...

AT 426 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM 16 MILES SOUTH OF CA HIGHWAY 139 AT
LASSEN-MODOC CO LINE...OR 17 MILES SOUTHEAST OF BIEBER...AND MOVING
NORTHEAST AT 7 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50
MPH... ARE EXPECTED WITH THIS STORM.

* SOME LOCATIONS AFFECTED INCLUDE...JUNCTION CA 139 AND LASSEN HWY
  A2.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON LOCAL ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.

CS

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:37 PM PDTSevere Thunderstorm WarningREVStorey, Washoe53 min
Jul 14, 4:27 PM PDTFlash Flood WarningREVWashoe3 hr

Nearby

Severe Thunderstorm Warnings in Nevada, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.